Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Adverse Reaction To Lopinavir/Ritonavir

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Kaletra (Lopinavir/Ritonavir)

low-PIN-a-veer, rit-ON-uh-veer Brand Name: Kaletra Other Name(s): LPV/RTV, LPV/r Drug Class: Protease Inhibitors Approved Use: Treatment of HIV Infection WARNING: Kaletra can cause serious, life-threatening side effects. These include liver problems, pancreatitis (inflammation of the pancreas), heart rhythm problems, severe allergic reactions, and life-threatening drug interactions. Contact your health care provider...
Ask the Experts

Side effects of Lopinavir/Ritonavir

Dear Dr HenryI am a practising HIV clinician in South Africa and am unsure as to how to attribute dyslipidaemia to solely the use of Lopinavir/Ritonavir or other causes. Is there a time frame when this drug can be excluded as a causative agent? How...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The effect of lopinavir/ritonavir is usually most profound on the triglycerides followed by cholesterol levels. Knowing the baseline lipid levels before starting a regimen and then the levels 1-3 months after starting usually is sufficient. If only... Read more »

LAMIVUDINA/ZIDOBUDINA/LOPINAVIR-RITONAVIR

Hola Dortor Steve. Saludos Cordiales...Sabe he escrito muchas veces a este foro pero nunca me han contestado, bueno creo que es cuestion de suerte espero y Dios me otorge algo de su valioso tiempo. De antemano gracias.El dia 08-diciembre sali con...
Steven M. Natterstad, M.D.

Response from Steven M. Natterstad, M.D.

Frascino Medical Group
Hola amigo,Es una combinacin muy razonable, pero no se sabe "si es buena y si funciona" hasta que se la pone a prueba. Si ya no empezaras esta terapia, el primer paso de esta "prueba" debera ser hacerte los exmenes de resistencia... Read more »

Lopinavir/Ritonavir

Dear doctor,I'm currently working in Cambodia and I have an Cambodian girlfriend. I know her a long time and we always had safer sex.Unfortunatel, yesterday it went wrong and the condom broke and to be honest, the HIV rate in this country is...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello Peter and thanks for posting.You're on an appropriate nPEP regimen and planned duration. Lopinavir/ritonavir (Kaletra, Alluvia) is associated with gastrointestinal side effects (nausea, diarrhea). Lamivudine/zidovudine is associated... Read more »

treatment for side effects of tenofavir|+3TC and lopinavir with ritonavir

Dear dr.I was recently started 2nd line medication from indian govt.Started on 24/10/2010. i had severe side effects like nausea, vomiting,diarrohea because of lopinavir.here doctors stopped medication for 3 days and given the medication for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Stomach side effects from lopinavir/ritonavir (Kaletra in US) are common particularly when starting meds. Often a variety of nausea or diarrhea meds need to be tried. Taking the meds with a meal and calcium supplements helps some patients. I would... Read more »
Connect With Others

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

To anyone who's hurt living with HIV

Posted by Anonymous, 2 Replies
This letter is written to anyone whos' been hurt living with hiv. Namely the obsessive or those whove been tramatized. Before you say goodbye, post here. If your hurt and need to vent - do it here. I will go down fighting for the hurt or... Read more »

HIV and Hep. B

Posted by CountTheStars, 1 Reply
I recently tested positive and I was vaccinated against Hep. B years ago. Does this mean that I am considered to have Hep. B as far as drug reactions are concerned since the antibodies are present in my system because of the vaccination? Read more »

Daisy & Eric / Drama Queen and King

Posted by Survivor, 6 Replies
Whos going for drama today?? Ive had my fill as I think Daisy will attest to as well... Careful, we will come and find you!

Love Read more »